MathSciNet Relay Station
MathSciNet bibliographic data
MR933457 (89g:35082) 35P05 (34B25 35J10 35P25 81C10)
Nachman, Adrian; Sylvester, John; Uhlmann, Gunther An $n$-dimensional Borg-Levinson theorem. Comm. Math. Phys. 115 (1988), no. 4, 595–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement